Revista Matemática Iberoamericana

Full-Text PDF (151 KB) | Metadata | Table of Contents | RMI summary
Volume 17, Issue 3, 2001, pp. 661–667
DOI: 10.4171/RMI/308

Published online: 2001-12-31

Moduli of certain Fano 4-folds

Walter L. Bailey, Jr.[1]

(1) University of Chicago, USA

In this brief note we give a proof that a certain family of Fano 4-folds described below is complex locally complete and effectively parametrized in the sense of Kodaira-Spencer [Ko-Sp].

No keywords available for this article.

Bailey, Jr. Walter: Moduli of certain Fano 4-folds. Rev. Mat. Iberoam. 17 (2001), 661-667. doi: 10.4171/RMI/308